# SDR SIMA20140303002

- Difficulty date: March 3, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 32,069 hours, 28,178 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 4383
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, HS VLV FAIL.  WHEN PULLING THRUST BACK MSG WENT AWAY, WHEN THRUST WAS UP MSG REAPPEARED.  THERE ALSO SOME FUMES SMELLED AFTER TAKEOFF NOT SURE IF THEY WERE ASSOCIATED.  BOTH BLEED TEMPS REMAINED VERY LOW.  R & R HIGH STAGE NR 2 PRESS SWITCH IAW 36-11-07 , OPERATIONS CHDCKED GOOD.
